# SDR SIMA200522008

- Difficulty date: August 4, 2005
- Submitted: September 8, 2005
- Operation: Air carrier
- Aircraft: N324AE
- Make and model: Saab 340B
- Aircraft serial: 340B324
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7253742409
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT BL 36R WAS FOUND CORRODED.  REMOVED EXISTING SEAT TRACK AT BL 36R.  CLEANED AND TREATED NEW SEAT TRACK.  REPAIR DONE IAW SAAB 340B SRM, SRM 72LKS 3079, CHAPTERS 51-40-21, 51-40-22, 51-40-25 AND 51-40-40.  (M)
